# SDR FDEA201301040015

- Difficulty date: January 4, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 51,379 hours, 31,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING PRE-DISPATCH CHECK, FWD ENTRY DOOR ESCAPE SLIDE LIGHT INOPERATIVE.  LAMPED EMERGENCY LIGHT ASSY IAW MM 33-50-041-2.  OPS NORMAL.
